# SDR 03FDEA01329

- Difficulty date: August 8, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0155503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING  I/B T/E FLAP, O/B FWD HINGE FITTING ASSY HAS PIVOT BEARING   MOUNT LUG SPOT FACES RUSTY.   LT WING I/B T/E FLAP, O/B FWD HINGE FITTING ASSY HAS PIVOT BEARING   MOUNT LUG SPOT FACES REPAIRED AS PER FEDEX EA 1-5750-63187, TITLE: WINGS- TRAILING   EDGE FLAPS- LH I/B FLAP, O/B HINGE LUG SURFACE REWORK.
